Two classes of measures
Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 331-340
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_42_1_331_340,
author = {Jan K. Pachl},
title = {Two classes of measures},
journal = {Colloquium Mathematicum},
pages = {331--340},
year = {1979},
volume = {42},
number = {1},
doi = {10.4064/cm-42-1-331-340},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-42-1-331-340/}
}
Jan K. Pachl. Two classes of measures. Colloquium Mathematicum, Tome 42 (1979) no. 1, pp. 331-340. doi: 10.4064/cm-42-1-331-340
Cité par Sources :